السنة منشورات هيئة التدريس
2016 Althawbih, H. , Karaeen, K. ,"The Translatability of Seemingly Synonymous Linguistic Expressions in the Holy Quran",College of Islamic and Arabic Studies,52,Dubai,2016
2016 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh ,"Regular cubeco graphs",accepted by Global Journal of Pure and Applied Mathematics (GJPAM),2016
2016 AlTaher, Bassmah,"A Modern Tragic Hero in Eugene O'Neill's The Hairy Ape",Arab World English Journal. Special Issue on Literature,No. 4,2016 [View]
2016 AlTaher, Bassmah,"Embracing Afrocentricity: African-American Agency in Toni Morrison's Beloved",in the Sixth International Conference on Linguistics, Literature, and Translation at Al-Zaytoonah University of Jordan,34 Pages,2016
2016 Althawbih, H.,"Linguistics levels in Satellite Channels for dubbed Advertisements, and on their Impact on Achieving communicative competence",Arabic Language Academy / Conference Arabic language in Public Life,2016
2016 Mohammad AlQudah, Maalee AlMheidat,"Generalized Jacobi Koornwinder’s type Bernstein polynomials bases transformations",International Journal of Mathematics,Vol 27, Issue 11 ,2016
2016 Dia Zeidan,"Preface of the “10th International Symposium on Numerical Analysis of Fluid Flow and Heat Transfer” - Numerical Fluids",AIP Conference Proceedings ,AIP Conference Proceedings pp. 1738, 030001-1-2,2016 [View]
2015 Rabadi, R.I. , Althawbih, H. ,"Intonation, Juncture and Length: A Comparative Linguistic Study between Arabic and English ",Journal of American Arabic Academy for Sciences and Technology (AMARABAC),6 (18): 23-42,2015
2015 Rabadi, R. I. , Althawbih, H. ,"Effects of Structural Context Integration on Ambiguity Elimination for Students of Translation",Arab World English Journal,6 (3), 47-63,2015
2015 M.A. AlQudah,"Generalized Tschebyscheff-II weighted polynomials on simplicial domain",J. Math. Comput. Sci.,Vol. 5, No 6, 737-751,2015
2015 Omar Alomari, Mohammad Abudayah and Hasan Al-Ezeh,"Graphs whose complement and cube are isomorphic",Journal of Combinatorial Mathematics and Mathematical Computing,pp. 261-271,2015
2015 M.A. AlQudah,"Generalized Chebyshev polynomials of the second kind",Turk J Math,39, no. 6, 842 -850,2015
2015 S. Kuila, T. Raja Sekhar and D. Zeidan,"A Robust and Accurate Riemann Solver for a Compressible Two-Phase Flow Model",Applied Mathematics and Computation,Vol. 265, pp 681–695,2015 [View]
2015 M.A. AlQudah,"Characterization of the generalized Chebyshev-type polynomials of first kind",International Journal of Applied Mathematical Research,4(4), 519-524,2015
2015 R. Touma, D. Zeidan and S. Habre,"Central Finite Volume Schemes on Nonuniform Grids and Applications",Applied Mathematics and Computation,Vol. 262, pp 15–30,2015 [View]